MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 10185
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).Attempts to obtain patient information have been unsuccessful.Facility declined to provide patient information.The implant or explant dates are not applicable to this device.State/prefecture is (b)(6).
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer¿s policy.It was reported during a planned diagnostic coronary procedure the pd curve disappeared on the manufacture¿s device before normalization.Another same manufacture¿s product was used to complete the procedure.There is no patient injury.Radial access.By report, no damage was observed to the device and no resistance was encountered.The returned device was visually and microscopically inspected and damage was observed.The wire had multiple kinks, the sensor was broken and a portion of the pressure sensor was missing.The probable cause of the damage could be caused by rough handling of the device during procedure as evidenced in the several bents in the distal coil.We were unable to conclusively determine when and how the damage occurred.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This submission is being reported because the sensor was missing from the manufacture¿s device.There is a potential for harm if the malfunction were to recur.

Brand Name
VERRATA PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key8507307
Report Number2939520-2019-00029
Device Sequence Number1651167
Product Code DQX
UDI-Device Identifier00845225002435
UDI-Public(01)00845225002435(17)211031(10)0301537881(90)989609001211
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K131288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number10185
Device Catalogue Number400-0300.16
Device Lot Number0301537881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005